# SDR DALA2018081305054

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 40,540 hours, 21,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE FIRST OFFICER'S WINDSHIELD INNER PANEL CRACKED ACROSS UPPER THIRD AT 34K ALT. DESCENDED TO 10K.  REMOVED AND REPLACED THE WINDSHIELD IAW AMM. OPS CHECKED GOOD.
